# SDR AC2A099708

- Difficulty date: October 24, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 18,526 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Nlg Door
- Component: Door
- Component part number: 7620710005015
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR WAS FOUND HANGING DOWN BY PILOT AS AIRCRAFT WAS SITTING ON THE PAD.  ONE HINGE WAS CORRODED  AND HAD BROKEN ALLOWING THE DOOR TO BECOME PARTIALLY DETACHED FROM AIRCRAFT.  NOSE WHEEL HAD ROLLED OVER DOOR AND CAUSED DAMAGE TO THE DOOR.
